# SDR 2025FA0000440

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: General aviation
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 45,697 hours, 7,131 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Part number: F5312358620000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IS CURRENTLY IN SIAEC FOR ROUTINE MAINTENANCE. DURING ROUTINE INSPECTION PERFORMED FOR TASKCARD 330-531172-02-1, FALSE RAIL AT FR11-18, Y1456(LH) WAS FOUND WITH LEVEL 2 CORROSION.
